RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1995, Number 2, Pages 60–71 (Mi ivm1702)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic attainability with perturbation of integral constraints in an abstract control problem. I

A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Full text: PDF file (883 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:2, 57–68

Bibliographic databases:

UDC: 517.972
Received: 25.04.1994

Citation: A. G. Chentsov, “Asymptotic attainability with perturbation of integral constraints in an abstract control problem. I”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, no. 2, 60–71; Russian Math. (Iz. VUZ), 39:2 (1995), 57–68

Citation in format AMSBIB
\Bibitem{Che95}
\by A.~G.~Chentsov
\paper Asymptotic attainability with perturbation of integral constraints in an abstract control problem.~I
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1995
\issue 2
\pages 60--71
\mathnet{http://mi.mathnet.ru/ivm1702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1391553}
\zmath{https://zbmath.org/?q=an:0844.93014|0844.93013}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1995
\vol 39
\issue 2
\pages 57--68


Linking options:
  • http://mi.mathnet.ru/eng/ivm1702
  • http://mi.mathnet.ru/eng/ivm/y1995/i2/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Kuznetsov, A. G. Chentsov, “On a construction of an extension of an abstract, purely pulse control problem”, Comput. Math. Math. Phys., 37:5 (1997), 510–518  mathnet  mathscinet  zmath
    2. A. G. Chentsov, “Well-posed extensions of unstable control problems with integral constraints”, Izv. Math., 63:3 (1999), 599–630  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Kh. G. Guseinov, A. S. Nazlipinar, “Attainable sets of the control system with limited resources”, Tr. IMM UrO RAN, 16, no. 5, 2010, 261–268  mathnet  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:127
    Full text:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019